# SDR AALA20161201009

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 3,247 hours, 1,283 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Module
- Part serial: 4332
- Condition: Faulty
- Location: Zone 200
- Part time: 173 hours, 72 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  WHEEL WELL FIRE LIGHT ON CENTER PEDESTAL WILL NOT EXTINGUISH.  REMOVED AND REPLACED M237 COMPARTMENT OVERHEAT DETECTION CONTROL MODULE ASSEMBLY IAW AMM 26-18-01.  OPERATIONAL CHECK GOOD.
